A Two-Point Boundary Value Problem for a Second Order Differential Equation with Parameter

Show simple item record

contributor.author Goma, I. M. [ا. أ. جمعه] en_US
date.accessioned 2009-11-25T13:07:18Z en_US
date.available 2009-11-25T13:07:18Z en_US
date.issued 1982 en_US
identifier.citation Qatar University Science Bulletin, 1982, Vol. 2, No. 1, Pages 1-10. en_US
identifier.uri http://hdl.handle.net/10576/8023 en_US
description.abstract في البحث ندرس ايجاد قيمة البارامتر التي تجعل حل المعادلة التفاضلية المتجهة . ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title A Two-Point Boundary Value Problem for a Second Order Differential Equation with Parameter en_US
title.alternative المسألة الحدية ذات التقطان للمعادلات التفاضلية من الدرجة الثانية ذات البرامتر ar
type Article en_US
identifier.pagination 1-10 en_US
identifier.volume 2 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record